# SDR UPS802729

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 7075T6063
- Condition: Corroded
- Location: Rt Wing Xfs 416
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND RT WING LEADING EDGE UPPER SURFACE HAS CORROSION BULGE AT STA XFS 416.  REPAIRED SKIN PER SRM 57-2-0.
